# SDR CA951108013

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878426
- Condition: Cracked
- Location: 2nd Stage Band
- Component: Allsn, 6898734
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE WAS SENT IN FOR COMPLAINT OF LOW POWER. THE LOG BOOK INDICATES 3098 HOURS SINCE NEW. ENGINE WAS TESTED AND WAS FOUND TO HAVE A RUB AND VIBRATION. UNABLE TO COMPLETE TEST TO CONFIRM LOW POWER. ON DISASSEMBLY THE SECOND STAGE NOZZLE WAS FOUND TO HAVE A CIRCUMFERENTIAL CRACK EXTENDING 80 PERCENT AROUND THE OUTER BAND ADJACENT TO THE FIRST STAGE BLADE PATH.
